# SDR USAA001974

- Difficulty date: November 19, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 44,425 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED .5 INCH, STATION 178 WL 234 LBL 10.  INSTALLED DOUBLER AND FILLER PER SRM 53-10-08, PAGE 269 DETAIL 11 PAGE 266A.  (M)
